Volume 2 Issue 11 [Nov 2014]


Title : On Soft Feebly-Continuous Functions

Authors : A.P.DhanaBalan , R. Buvaneswari


Title : Interpolation based Hybrid Algorithm for Computing Real Root of Non-Linear Transcendental Functions

Authors : Srinivasarao Thota and Vivek Kumar Srivastav


Title : Local Fractional Series Expansion Method for Solving Laplace And Schrodinger Equations on Cantor Sets within Local Fractional Operators

Authors : Hossein Jafari, 1 Hassan Kamil Jassim 1,2


Title : VERIOUS LABELINGS FOR THE GRAPH C(t .Pn )

Authors : V J Kaneria

Call For Paper

Call for paper

Volume 5 Issue 4 April 2017

 Read More

Crossref - DOI

DOI : 10.18535/ijmcr

Social Link

Coming Soon

About Us

IJMCR is a scholarly open access, peer-reviewed, interdisciplinary, monthly and fully refereed journal focusing on theories, methods and applications in Mathematical and Computational Sciences.

Go to top